On representing natural numbers as a sum of mixed powers
Matematičeskie zametki, Tome 57 (1995) no. 3, pp. 359-368
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1995_57_3_a4,
author = {A. M. Dashkevich},
title = {On~representing natural numbers as a~sum of mixed powers},
journal = {Matemati\v{c}eskie zametki},
pages = {359--368},
year = {1995},
volume = {57},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1995_57_3_a4/}
}
A. M. Dashkevich. On representing natural numbers as a sum of mixed powers. Matematičeskie zametki, Tome 57 (1995) no. 3, pp. 359-368. http://geodesic.mathdoc.fr/item/MZM_1995_57_3_a4/
[1] Ming Yao Lu, “On a problem of sums of mixed powers”, Acta arithmetica, 58:1 (1991), 89–102 | MR
[2] Von R., Metod Khardi–Littlvuda, Mir, M., 1985
[3] Brüdern J., “A problem in additive number theory”, Math. Proc. Cambridge Philos. Soc., 103 (1988), 27–33 | DOI | MR | Zbl
[4] Vaughan R. C., “Sums of three cubes”, Bull. London Math. Soc., 17:1 (1985), 17–20 | DOI | MR | Zbl